# SDR P5CA2021031100066

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 20,222 hours, 5,366 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hmu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS AND STATUS MSG: "R ENG CONTROL".( R-PIMU SHOWED VBV OSI SNS DISAGREE. CLEAN UP VBV AND HMU ELEC CONECTOR, PERFORMED ENG RUN CK NORMAL, NO MSG AND NO FAULT IAW AMM 71-00-00 )
